# SDR CALA2017080802490

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544812
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT UPPER ANGLE AT BS 1480 - 1500,  LBL 22 HAS MULTIPLE AREAS OF CORROSION.   LOCATED AND DRILLED THE ANGLE IAW SRM 51-40-05 AND DRAWING 146N5411, AND INSTALLED IAW  SRM 51-40-02, PAR 4, FIG 3.
